# SDR AALA202102159004

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 69,593 hours, 27,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT ITEM 7680394 DOOR LEFT FORWARD EMERGENCY EXIT ELECTRONIC CENTRALIZED AIRCRAFT MONITOR IN FLIGHT. ELECTRONIC CENTRALIZED AIRCRAFT MONITOR ACTIONS AND FOLLOW UP PROCEDURES COMPLETED. NO SIGN OF DEPRESSURIZATION. FOUND COVER RETENTION OF LEFT FORWARD PASSENGER EMERGENCY EXIT OUT OF ADJUSTMENT. ADJUSTED RETENTION PER AMM 52-22-11.
